PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1999 | 80 | 1 | 39-52
Tytuł artykułu

Some remarks on the altitude inequality

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We introduce and study a new class of ring extensions based on a new formula involving the heights of their primes. We compare them with the classical altitude inequality and altitude formula, and we give another characterization of locally Jaffard domains, and domains satisfying absolutely the altitude inequality (resp., the altitude formula). Then we study the extensions R ⊆ S where R satisfies the corresponding condition with respect to S (Definition 3.1). This leads to a new characterization of integral extensions.
Rocznik
Tom
80
Numer
1
Strony
39-52
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-06-16
Twórcy
  • Laboratoire d'algèbre E03/C15, Department of Mathematics, Faculty of Sciences, University of Sfax, Sfax, 3038 Tunisia
Bibliografia
  • [1] D. F. Anderson, A. Bouvier, D. E. Dobbs, M. Fontana and S. Kabbaj, On Jaffard domains, Exposition. Math. 6 (1988), 145-175.
  • [2] A. Ayache et P.-J. Cahen, Anneaux vérifiant absolument l'inégalité ou la formule de la dimension, Boll. Un. Mat. Ital. B (7) 6 (1992), 39-65.
  • [3] A. Ayache, P.-J. Cahen et O. Echi, Anneaux quasi-prüfériens et P-anneaux, ibid. 10 (1996), 1-24.
  • [4] A. Ayache and A. Jaballah, Residually algebraic pairs of rings, Math. Z. 225 (1997), 49-65.
  • [5] M. Bennasr, O. Echi, L. Izelgue and N. Jarboui, Pairs of domains where all intermediate domains are Jaffard, J. Pure Appl. Algebra, to appear.
  • [5*] M. Bennasr and N. Jarboui, Intermediate domains between a domain and some intersection of its localizations, submitted for publication.
  • [6] N. Bourbaki, Algèbre commutative, Chapitres 5 et 6, Masson, Paris, 1985.
  • [7] A. Bouvier, D. E. Dobbs and M. Fontana, Universally catenarian integral domains, Adv. Math. 72 (1988), 211-238.
  • [8] P.-J. Cahen, Couples d'anneaux partageant un idéal, Arch. Math. (Basel) 51 (1988), 505-514.
  • [9] P.-J. Cahen, Construction B, I, D et anneaux localement ou résiduellement de Jaffard, ibid. 54 (1990), 125-141.
  • [10] D. E. Dobbs, Divided rings and going-down, Pacific J. Math. 67 (1976), 353-363.
  • [11] D. E. Dobbs, Lying over pairs of commutative rings, Canad. J. Math. 33 (1987), 454-475.
  • [12] O. Echi, Sur les hauteurs valuatives, Boll. Un. Mat. Ital. B (7) 9 (1995), 281-297.
  • [13] M. Fontana, L. Izelgue et S. Kabbaj, Quelques propriétés des chaînes d'idéaux premiers dans les anneaux $A + XB[X]$, Comm. Algebra 22 (1994), 9-24.
  • [14] R. Gilmer, Mulltiplicative Ideal Theory, Marcel Dekker, New York, 1972.
  • [15] P. Jaffard, Théorie de la dimension dans les anneaux de polynômes, Mém. Sci. Math. 146, Gauthier-Villars, Paris, 1960.
  • [16] S. Kabbaj, La formule de la dimension pour les S-domaines forts universels, Boll. Un. Mat. Ital. (6) 5 (1986), 145-161.
  • [17] I. Kaplansky, Commutative Rings, rev. ed., Univ. of Chicago Press, Chicago 1974.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv80i1p39bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.